MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC SHARESOURCE CONNECTIVITY PLATFORM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC SHARESOURCE CONNECTIVITY PLATFORM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: a review of the two patients¿ device program settings for therapies were performed.In both patients¿ settings, the total expected ultrafiltration (uf) was configured at precisely 7%, the minimum value required for the confirmation warning not to trigger.There was no divergence between the device program settings prescribed in sharesource versus the settings used for the patients' treatments.No defect or nonconformance with sharesource was identified, and sharesource was confirmed to function as intended.The reported condition of "flooded/outflow mode" was not verified.Sharesource was determined to function as per specification.As per the sharesource connectivity platform user guide for use with the home pd system kaguya, "[sharesource] is not intended to be a substitute for good clinical management practices, nor does its operation create decisions or treatment pathways." should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two automated peritoneal dialysis (pd) patients using kaguya cyclers with sharesource were hospitalized due to "flooding", further described as "outflow mode".The reporter further informed that difficulty was encountered with some of the parameters programmed in sharesource, including the "disconnect state", whereby patients seem to end therapy "still flooded".There was no report of patient symptoms.There was no report of medical intervention associated with this event.At the time of this report, the patient outcome and action taken with pd therapy was not reported.Additional information has been requested to provide details about the event.
 
Additional Manufacturer Narrative
Additional information: b5 and b7.B5: upon follow up, it was reported that the patient was discharged from the hospital "a few days later".No additional information is available at this time.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SHARESOURCE CONNECTIVITY PLATFORM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
SHARESOURCE SOFTWARE
510 lake cook rd
deerfield IL 60015
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24716961
Report Number3038195011-2026-00321
Device Sequence Number17645483
Product Code FKX
UDI-Device Identifier05413765565694
UDI-Public05413765565694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5C9400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/02/2026
05/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/15/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KAGUYA CYCLER
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown